MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTALINK PLUS; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTALINK PLUS; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 29720
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the burr detached from the catheter.A1.50mm peripheral rotalink plus was selected for use.During preparation, the tip of the burr came off and detached from the catheter.The procedure was completed with a different device.No patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the returned complaint device consisted of a rotablator plus catheter.The sheath, coil, burr and annulus were microscopically and visually examined.Visual examination revealed that the coil was separated 145.7cm from the handshake connection.The burr was missing.The coil was stretched, and the sheath was damaged at the distal end.Microscopic examination revealed no additional damages.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description

Brand Name
PERIPHERAL ROTALINK PLUS
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10087855
Report Number2134265-2020-06946
Device Sequence Number11378871
Product Code MCW
UDI-Device Identifier08714729838906
UDI-Public08714729838906
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2022
Device Model Number29720
Device Catalogue Number29720
Device Lot Number0025060663
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2020
Initial Date Received by Manufacturer 05/06/2020
Supplement Date Received by Manufacturer06/22/2020
Initial Report FDA Received Date05/26/2020
Supplement Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1